# SDR AALA971539

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, FORWARD EMERGENCY EXIT LIGHT ON PAX SEAT 29H INOPERATIVE.  RESECURED EMERGENCY EXIT LIGHT WIRE TO CONNECTOR PIN AT FORWARD LIGHT ON PAX SEAT 29H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
